# SDR ABXA20231027208

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 91,879 hours, 26,040 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3790011107
- Part serial: 0497
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MSG ON TAXI OUT. A/C RETURNED TO BLOCK GROUNDED BY MAINTENANCE .REMOVED AND REPLACED RUDDER RATIO CHANGER REF AMM 27-71-13. NO FAULTS NOTED, C/W RII 27-08 STEPS 5, 6. A/C RETURNED TO SERVICE .
